# SDR FDEA201804201072

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43631
- Aircraft time: 255 hours, 118 cycles
- Engine: Ge CF680C2B6F
- Engine time: 257 hours, 119 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Engine Oil
- Part time: 25,525 hours, 118 cycles
- Component: Engine, Ge, B6F
- Component part number: CF680C2B6F
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 340FL, NOTICED THE RIGHT ENG OIL PRESSURE AT 29 & DROPPING WHILE RT OIL QUANTITY WAS 2 & ALSO DROPPING. TEMP REMAINED NORMAL, DIVERTED.  AT BLOCK-IN, RIGHT ENGINE OIL QTY WAS 2 QTS,  SETTLED  AFTER 5 MINUTES TO 14 QTS. FOUND OIL SERVICE CAP NOT  INSTALLED. IT IS HINGED AND WAS ATTACHED, BUT OPEN.  INSPECTED ENGINE AND OIL SYSTEM IAW FIM  71-05-FAULT TREE 863. NO DEFECTS NOTED.  CLEANED OIL RESIDUE AND SERVICED THE RT ENGINE TO FULL IAW AMM 12-13-01.  RAN THE RT ENGINE IAW ENGINE RUN  CHECKLIST,  ALL PARAMETERS OK.  OK FOR SERVICE.
